# SDR 99ZZZX905

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032022
- Condition: Damaged
- Location: Start/Generator
- Part time: 35 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE DAMPER BROKEN.  REMOVED AND REPLACED.
